Causes Of Diarrhea And Dizziness?

Illustration of Causes Of Diarrhea And Dizziness?
Illustration: Causes Of Diarrhea And Dizziness? post.healthline.com

Good morning. My name is Vita I want to ask, my father yesterday afternoon just took a large glass of herbal medicine bitter (bitter leaves), but in the afternoon he felt dizzy and weak. Then he took a tablet of paracetamol. The morning was no longer dizzy but now he has diarrhea continuously. What is the cause? Is it because you drink too much of it? Thank you

1 Answer:

Hi Vita, thanks for asking.


Diarrhea, as is well known, is one of the most common digestive disorders. The causes of diarrhea are very diverse. Diarrhea can occur due to digestive infections, expired food consumption, allergic to one food ingredient, helminthiasis, irritation of the walls of the digestive tract, and so forth.


Diarrhea experienced by your father, is likely due to your father does not match one of the ingredients contained in these herbs. The ingredients in herbal medicine consumed can cause allergic reactions or irritation to the intestinal wall. While this time stop consuming these herbs. Need to be clarified about the diarrhea, how often the frequency, how the color and smell of feces that come out, whether the BAB accompanied by mucus and blood. This needs to be explained because it is also possible that your father has diarrhea due to infection. Give your father enough to drink, try to drink water interspersed with drinking fluids that contain electrolytes. Ideally, the best liquid to consume when diarrhea is ORS because the electrolyte content is sufficient. If it's not there, you can try it with chicken broth or vegetable broth. Drink one glass of 200-300 ml after every bowel movement. It is best if your father eats low-fiber foods during this acute period of diarrhea.


If diarrhea does not improve or actually worsens, if diarrhea is accompanied by mucus and blood, if severe nausea, vomiting accompanied by fever occur, you should immediately consult a doctor. Please do not take antibiotics without doctor's advice because they can make diarrhea worse.


Hopefully this answer can help your father. Regards.

: by

Related Question

Side Effects Of Menstrual Smoothing Medicine Consumption?

Side Effects Of Menstrual Smoothing Medicine Consumption?

(1 year ago)

, my menstrual cycle is often late if under stress I can be late 2 months. Examples of cases now I experienced. Last mens October 19 until now not yet mens. If I take good menstrua... Read more

A Sensation Such As A Pop In The Stomach During 4 Months Of Pregnancy?

A Sensation Such As A Pop In The Stomach During 4 Months Of Pregnancy?

(11 months ago)

During the day I was 16 weeks pregnant, my stomach felt that there were small bursts, was it normal or was it a baby that moved like bursts?... Read more

Blood Test To Check For Hepatitis C?

Blood Test To Check For Hepatitis C?

(10 months ago)

Good evening, I want to ask if I have hepatitis C, I have been in therapy for 6 months taking the daa sofosbuvir and daclatavir drugs, why I want to have a blood test told to wait ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *